Top Posters
Since Sunday
41
38
22
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 30
Rep: 0 0
2 months ago
An adult patient has been taking oral prednisone for the treatment of an acute dermatological condition. When teaching this patient about this course of treatment, what teaching point should the nurse emphasize?
A)The need to supplement prednisone with high doses of vitamin D
B)The need to avoid drinking grapefruit juice for the duration of treatment
C)The importance of gradually reducing rather than abruptly stopping the drug
D)The importance of matching each day's dose to the severity of symptoms
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 12 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 133
Rep: 5 0
2 months ago
Sign in or Sign up in seconds to unlock everything.
C
Feedback:
Gradually tapering the dose is necessary for any systemic corticosteroid. It is not imperative to avoid grapefruit juice or take vitamin D supplements. Daily doses are not normally adjusted on the basis of short-term symptoms.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  154 People Browsing
Your Opinion
Related Images
 855
 640
 19

▶️ Video: Wrist Flexion and Extension Animation

For a complete list of videos, visit our video library